Table of Contents
Journal of Difference Equations
Volume 2015, Article ID 549390, 21 pages
http://dx.doi.org/10.1155/2015/549390
Research Article

Stability of Hyperbolic Equilibrium Solution of Second Order Nonlinear Rational Difference Equation

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Basic Sciences, King Saud bin Abdulaziz University for Health Sciences, Riyadh 11426, Saudi Arabia

Received 4 January 2015; Accepted 25 March 2015

Academic Editor: Richard Saurel

Copyright © 2015 S. Atawna et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Our goal in this paper is to investigate the global asymptotic stability of the hyperbolic equilibrium solution of the second order rational difference equation , , where the parameters and , , , , are positive real numbers and the initial conditions are nonnegative real numbers such that . In particular, we solve Conjecture 5.201.1 proposed by Camouzis and Ladas in their book (2008) which appeared previously in Conjecture 11.4.2 in Kulenović and Ladas monograph (2002).